Endometriosis UK
34,700 members30,948 posts

Prostap and Adenomyosis

Can anyone tell me if while still using prostap3 they were still having pain. I had MRI done and was diagnosed as adenomyosis and was told pain should go with prostap but I've had vile pain in right hip b4 the injection and since, anybody else had same?

12 Replies
oldestnewest

I had my second Prostap jab two weeks ago. I was also told my pain should go, although it's eased I'm still having days of agony. I still haven't stopped bleeding yet either.

I spoke to my GP about the pain and they've said its not normal whilst on Prostap and I need my consultant appointment bringing forward.

X

1 like
Reply

Thanks for reply😁...I have to wait 3 month as it was the 3month injection not monthly.. Im hoping after this time I'll be put forward for a hysterectomy, I had really bad periods but 2 yes ago had an endometrial ablation which stopped my periods ,but over the last 6 month have had light bleeds and vile pain,MRI revealed adeno . I'm so hoping I will be given hysterectomy to hopefully rid all this totally.x

Reply

I'm seeing the consultant in October, she's said if the Prostap has helped my symptoms I'll go on the waiting list for a hysterectomy. I have my fingers crossed, I've had enough now.

Hope all goes well with you x

Reply

Hi, it can be "normal" to continue having pain whilst on Prostap for many women, it really doesn't work for everyone - but some Doctors do seem oblivious to this fact! There is a chance it could "possibly" still start having an affect yet though if you are approximately 6 weeks in. :-)

Reply

It's so difficult when every doctor you see says something completely different. I was in a mess after the first injection and was told that was to be expected, when the same happened after the second, a different doctor went into panic mode.

I'll just keep taking the morphine and hope for a hysterectomy lol

X

1 like
Reply

Hi, unfortunately there is no logic with GnRH drugs like Prostap as they don't stop the pain (or bleeding in some cases) for many women with suspected Adenomyosis, same for endo too.

How long since you had the injection?

Reply

Thanks hun..its the 3rd week now since I had it..bit of a mistake I'm thinking at the moment as I go on holidays in just over 2 weeks and I'm dreading if this pain is the same..I've not had a proper period for 2 yrs since endometrial ablation but have pain almost continually and light bleeds now and again. Thinkimg just do hysterectomy 😬x

1 like
Reply

That's quite early days yet, it could definitely still kick in and give you some relief. It's so difficult with adeno, it's worth you seriously discussing a hysterectomy with your consultant - if you feel this is the best choice for you. Hope you can enjoy your holiday! :-)

Reply

Thanks hun.. just got to wait for my 3 month appointment with gynaecologist and hopefully discuss hysterectomy.. Hopefully sun ,sea ,sand and plenty of cocktails will help 😁xx

1 like
Reply

Sounds perfect! 😊 Enjoy!

1 like
Reply

hi sue. i am in a similar position to u. i am approx 6 weeks in now on my injection and although it has made me feel extremely depressed it does seem to be helping with the pain and bleeding now. the first 2/3 weeks i felt terrible with continuous bleeding. just hoping it lasts another couple of weeks before it starts to run out. ive also been having hot flashes, migraines, nausea and insomnia daily. not sure what is the lesser of the two evils :-( . i go back october to see what happens next. scared about what lies ahead.

try to enjoy your holiday as much as possible. i would say forget about everything but i know thats pretty much impossible with this disease x

1 like
Reply

Aww thank you ..I know what you mean,I'm more scared that the pain doesn't go as my consultant said if I find it helps then they will put me forward for surgery😕..I'm gonna try my damn hardest enjoy my holiday (Gran Canaria ) and thank you for your reply it helps to know you're not alone with this 😀xx

1 like
Reply

You may also like...